# SDR DALA2021061403217

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 89,029 hours, 40,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 RT AFT CATERING DOOR REPORT OF INABILITY TO FULLY OPEN BY CATERING DEPT. CORRECTIVE ACTION: OPENED AND CLOSED RT AFT SERVICE DOOR WITH NO DISCREPANCIES. REF B757 AMM 52-11. (7668468)
